# SDR 2020FA0000245

- Difficulty date: May 6, 2020
- Submitted: May 6, 2020
- Operation: General aviation
- Aircraft: N1369T
- Make and model: Piper PA-34-200
- Aircraft serial: 347250301
- Aircraft time: 7,259 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED ON TOUCH AND GO. DOWN LOCK BOLT WAS FOUND BENT BUT BELIEVED TO HAVE BEEN BENT DURING THE COLLAPSE.
